# SDR N6WA2012082002

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 19,054 hours, 13,182 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC ENGINE DRIVEN PUMP 2A MASTER CAUTION LIGHT.  R & R NR 2 HYD PUMP IAW AMM 29-11-01, LK AND OPS CHECKED GOOD AT THIS TIME.
